question-icon

Suggest treatment for thrush after inhaled steroids

default
Posted on Mon, 22 Dec 2014
Question: I've been taking Losartan 50mg for two weeks now, Today, the thrush i get from inhaled steroids is back, and my palate is raw. Any advice?
doctor
Answered by Dr. Saumya Mittal (3 hours later)
Brief Answer:
You can try warm saline gargles

Detailed Answer:
Hi, I am Dr Mittal. I have read your query. I think I would be able to help you. The symptoms of the query are quite suggestive of post steroidal fungal infection. The best way to avoid this is to do saline gargles. The residual steroid from the throat can get clear from this site and thereby infection can be avoided.

I think I would suggest that temporarily you try some antifungal mouth wash like candid to clear the current situation.

I have tried to make it as simple as possible. I hope that the information helps you. Please feel free to contact us for more information. If found useful, please click on Helpful. Best of luck.
Dr Mittal.
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
Answered by
Dr.
Dr. Saumya Mittal

Diabetologist

Practicing since :2004

Answered : 2895 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for thrush after inhaled steroids

Brief Answer: You can try warm saline gargles Detailed Answer: Hi, I am Dr Mittal. I have read your query. I think I would be able to help you. The symptoms of the query are quite suggestive of post steroidal fungal infection. The best way to avoid this is to do saline gargles. The residual steroid from the throat can get clear from this site and thereby infection can be avoided. I think I would suggest that temporarily you try some antifungal mouth wash like candid to clear the current situation. I have tried to make it as simple as possible. I hope that the information helps you. Please feel free to contact us for more information. If found useful, please click on Helpful. Best of luck. Dr Mittal.